# SDR UALA2013042402850

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,672 hours, 27,539 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FCD 2527-01070 STEP 3.0 FLOOR EEL PATH LIGHTING CARPET COVER PART OF LIGHTING, ADJACENT TO MID LAV (LAV S).  REMOVED CARPET COVERS EEL PATH LIGHTING.  INSPECTED LIGHT.  CARPET WAS REMOVED AWAY FROM LIGHT SECTION.
